Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of almost continuous functions


Authors: Paul E. Long and Earl E. McGehee
Journal: Proc. Amer. Math. Soc. 24 (1970), 175-180
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1970-0251704-6
MathSciNet review: 0251704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Fuller, Relations among continuous and various non-continuous functions, Pacific J. Math. 25 (1968), 495-509. MR 37 #3536. MR 0227952 (37:3536)
  • [2] T. Husain, Almost continuous mappings, Prace. Mat. 10 (1966), 1-7. MR 36 #3322. MR 0220256 (36:3322)
  • [3] John Jones, Jr., On semi-connected mappings of topological spaces, Proc. Amer. Math. Soc. 19 (1968), 174-175. MR 36 #5907. MR 0222857 (36:5907)
  • [4] John L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [5] W. J. Pervin and Norman Levine, Connected mappings of Hausdorff spaces, Proc. Amer. Math. Soc. 9 (1958), 488-495. MR 20 #1970. MR 0095468 (20:1970)
  • [6] J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249-263. MR 22 #8485. MR 0117710 (22:8485)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251704-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society